# SDR ASMF200403009

- Difficulty date: March 15, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 39,352 hours, 22,815 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF TAKEOFF ALARM ACTIVATED.  TECHNICAL PERSONNEL PERFORMED TESTS TO THE PROXIMITY SWITCH STALL COMPUTER AND STATUS TEST PANEL, BEING ALL CORRECT.  DURING OVERNIGHT SERVICE AT MEX WIRING WAS REPAIRED ON S30-111 LEAD (PIN 29X) IN ACCORDANCE WITH MM 27-52-00, ALL CORRECT.
